I am stress-free and moderately active person. I play sports two to three times a week and have no other major health problem such as hypertension, hyperthyroidism, high cholesterol, etc. I have been using Rhinocort Aqua once a day on each nostril for four years and recently I have experienced issue of sleeplessness and insomnia. I just got to know that Rhinocort is a type of cortisol medication and it was understood that elevated cortisol can lead to sleeping problems. Is it likely that Rhinocort is behind my recent sleeping issue?
Welcome to icliniq.com.
Drug induced insomnia.Investigations to be done:
Check TSH.Differential diagnosis:
Hyperthyroidism and caffeine induced insomnia.Treatment plan:
1. Tapering of the nasal spray and watching sleep pattern.
2. Discontinuation of any caffeine two to three hours before bedtime and no alcohol during that time as well.
Revert back after three to four weeks to an internal medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. stimulating hormone) is very important for the baby's brain growth as rightly said by you. Therefore, it is imperative that we treat aggressively. Target TSH in the first trimester is 0.3 - 2.5 mIU/L and therefore the doctor did not change the tr... Read fullHow to overcome insomnia and memory problems?
.. gone through your complaint. From what you have mentioned, it seems that you may be suffering from anxiety or stress related disorders. The symptoms that points towards anxiety or stress related disorders include tremors, twitching, sweating, inso... Read fullI suffer from insomnia. What can be done to get a good sleep?
.. that you have been in trouble with sleep disturbances for a quite long time. Also, it appears that you have difficulty in the onset of sleep rather than difficulty in maintaining the sleep. Before proceeding to management, I would like to know few... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now